# SDR SWAA2022081140874

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 13,127 hours, 6,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING F/A REPORTS EMERGENCY EXIT SIGN BY OVER WING EXITS CENTER AISLE MISSING FORWARD FACING LENS / [01] INSTALLED NEW EMERGENCY EXIT LENS IAW SIP
